# SDR CA980407011

- Difficulty date: February 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Condition: Seized
- Location: Engine
- Part time: 22,212 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ALTHOUGH PROPELLER AND FRONT END OF THE ENGINE TURNED NORMALLY BY HAND, WHEN A START WAS ATTEMPTED, THE ENGINE WOULD NOT ROTATE.  THE TURBINE SECTION WAS SEIZED.  PWC TECH REP BORESCOPED THE ENGINE AND THERE WAS NO VISIBLE ANOMALLY. THERE WAS A SLIGHT RUB HEARD WHEN THE ENGINE WAS MANUALLY ROTATED.  THE ENGINE WAS REMOVED AS A PRECAUTIONARY PROCEDURE AND SENT TO PWC FOR INVESTIGATION.
